No open-access location is known for this record yet.
No open-access location is known for this record yet.
Louis Kaplow; A Model of the Optimal Complexity of Legal Rules, The Journal of Law, Economics, and Organization, Volume 11, Issue 1, 1 April 1995, Pages 150–163
Loading…
Stored only when both papers are in the corpus — 156 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.